Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having hard lump on cheek with red bruising. What is the treatment and medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3040 Questions
Seeking medication and treatment for a small hard and round lump (close to the mouth) on the left cheek along with bluish red bruising caused by a fall on a hard surface.
Posted Mon, 25 Nov 2013 in Ear, Nose and Throat Problems
Answered by Dr. Luchuo Engelbert Bain 45 minutes later
Brief Answer: Cleaning properly, Anti inflammatory and analgesic Detailed Answer: Hi and thanks for the query, The main problem in this case tackling the inflammatory process and controlling the pain. Cleaning the area with slightly warm clean water and keeping it very dry is the first step. In case you do not have any history of gastric ulcers or gastritis, a simple anti inflammatory medication would be sufficient. Ibuprofen 400mg, two tablets thrice daily for about five days should sufficient. The drug should be taken about 20 minutes after meals. If you have a past history of peptic ulcer disease or gastritis, a cylco oxygenase 2 inhibitor, less agressive to stomach should be taken. Celexocibs like Colcibra 200mg , one tablet daily for about seven days should be sufficient. Another simple Analgesic to help in pain control like Paracetamol 500mg, two tablets twice daily (2000mg) should be grossly sufficient. I am afraid it might necessary to seek advice from your primary care physician in case you are used to some serious health concerns. If not, take the drugs carefully and monitor carefully the symptoms. IN case health condition stays stable, aggravates or you notice something unusual, do not hesitate consulting your primary care physician. Thanks and kind regards as I wish you the best of health. Please, feel free asking follow up questions in case of need. Dr Bain
Above answer was peer-reviewed by
Follow-up: Having hard lump on cheek with red bruising. What is the treatment and medication? 9 minutes later
What is the tiny lump in the cheek? How can I treat it? Will it go away? Will I have any permanent scarring/marks?
Answered by Dr. Luchuo Engelbert Bain 31 minutes later
Brief Answer: No worries for now Detailed Answer: Hi and thanks for the follow up question, From the description and the image seen, I do not think you need be bothered that much with respect to whether it shall go away or marks or permanent scarring. In case you had not had this before (meaning, the lump came only after the fall), this lump should simple be an inflammation that led to swelling and some hardening. this is a normal response of the body to traumatic situations. With an appropriate anti inflammatory treatment over a proper time duration, healing should be favorable. Considering that this is a simple traumatic pain, and the specific area affected, and judging from the image seen, from my experience, I really do not think scarring or marks should be a major concern to you at this point in time. I do suggest you should not worry. I think the healing should be ok. Thanks and hope this helps. Please, do feel free asking further questions in case of need. Kind regards. DR Bain
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor